ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Векторные гауссовские гиббсовские случайные поля

Аветисян, М. Г. (1983) Векторные гауссовские гиббсовские случайные поля. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 18 (5). pp. 333-343. ISSN 00002-3043

[img]
Preview
PDF
Download (1442Kb) | Preview
    Item Type: Article
    Additional Information: Վեկտորական գաուսյան գիբսյան պատահական դաշտեր։ Vector gaussian gibbsian random fields.
    Uncontrolled Keywords: Ավետիսյան Մ. Հ., Avetisyan M. H.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 19 Dec 2012 10:35
    Last Modified: 22 Jan 2013 15:59
    URI: http://mathematics.asj-oa.am/id/eprint/1529

    Actions (login required)

    View Item